# SDR SWAA2012051003878

- Difficulty date: April 30, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 29,028 hours, 16,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 144A8222
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CORRODED AT BS 636, STR 15L.  REPAIRED WEB PER SRM & DWG,
